Cusp Forms of Degree 2 and Weight 3.
Mathematische Annalen, Tome 224 (1976), pp. 149-156
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__224_162904,
author = {S. Raghavan},
title = {Cusp {Forms} of {Degree} 2 and {Weight} 3.},
journal = {Mathematische Annalen},
pages = {149--156},
year = {1976},
volume = {224},
zbl = {0335.10030},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__224_162904/}
}
S. Raghavan. Cusp Forms of Degree 2 and Weight 3.. Mathematische Annalen, Tome 224 (1976), pp. 149-156. http://geodesic.mathdoc.fr/item/MAN_1976__224_162904/